Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 236, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 23, 2007, 6:17 PM MDT for Pueblo County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 6:17 PM MDT (00:17 UTC)
- Expired
- Aug 23, 2007, 7:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 4:18 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 240016 SVRPUB COC101-240115- /O.NEW.KPUB.SV.W.0236.070824T0017Z-070824T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 617 PM MDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 715 PM MDT... * AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 16 MILES NORTHWEST OF DELHI...OR 39 MILES WEST OF LA JUNTA...AND WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3804 10421 3802 10406 3773 10405 3783 10435 TIME...MOT...LOC 0017Z 204DEG 25KT 3782 10420 $$
1 follow-up statement
000 WWUS55 KPUB 240029 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 629 PM MDT THU AUG 23 2007 COC101-240115- /O.CON.KPUB.SV.W.0236.000000T0000Z-070824T0115Z/ PUEBLO CO- 629 PM MDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHEASTERN PUEBLO COUNTY... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED OVER EXTREME SOUTHEASTERN PUEBLO COUNTY...OR 34 MILES WEST OF LA JUNTA...AND WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3804 10421 3802 10406 3773 10405 3783 10435 TIME...MOT...LOC 0029Z 204DEG 25KT 3788 10414 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:22 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 23, 3:22 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 322 PM MDT THU AUG 23 2007 .SHORT TERM... (TONIGHT AND FRIDAY) MAIN SHORTWAVE TROF IS MOVING INTO NW CO ATTM WITH ASSOC 70 KT UPPER JET EXTENDING ACROSS NRN CO. FRONTAL BOUNDARY IS STILL LYING ALONG/JUST NORTH OF THE CO/NM BORDER. THUNDERSTORMS ARE BEGINNING TO FIRE ALONG THE NRN FRONT RANGE AHEAD OF THE TROF...AND ALONG THE FRONTAL BOUNDARY ACROSS SRN LAS ANIMAS COUNTY. SFC DEW POINTS HAVE BEEN INCREASING ACROSS SE CO BEHIND THE BOUNDARY...WITH VALUES RANGING FROM THE MID 50S TO LOWER 60S. WITH SHORTWAVE TROF APPROACHING FROM THE WEST...BOTH NAM AND RUC (WHICH DIDN/T INITIALIZE WELL WITH THE FRONTAL POSITION IN 12Z RUNS) BOTH INDICATE FALLING SFC PRESSURES ALONG THE SRN BORDER...WITH FRONT LIFTING BACK TO THE NORTH DURING THE AFTN AND STALLING ALONG THE PALMER DIVIDE BY LATE AFTN. LATEST MSAS PRESSURE CHANGE CHARTS ARE STARTING TO INDICATE SOME FALLING SFC PRESSURES SOUTH OF PUEBLO...SO THIS MAY INDEED BE OCCURRING...BUT THINK THAT FRONTAL BOUNDARY WILL END UP BEING MUCH FARTHER SOUTH THAN THE 12Z NAM12 AND RUC RUNS SUGGESTED. 18Z RUC4/NAM12 RUNS SEEM TO HAVE FINALLY LATCHED ON TO FARTHER SOUTH FRONTAL POSITION KEEPING IT ALONG THE SRN TIER COUNTIES THROUGH THE AFTN WHICH LOOKS MORE REASONABLE. NORTH OF THIS BOUNDARY SBCAPES ARE 1500-2000 J/KG WITH DEEP LAYER SHEARS OF 40-55 KTS...WHICH WOULD SUPPORT SUPERCELL THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LATEST 18Z RUNS SUGGEST MORE CIN ACROSS THE EASTERN COUNTIES THAN PREVIOUS RUNS SUGGESTED...BUT WITH APPROACHING TROF...UPPER LIFT SHOULD BE SUFFICIENT TO BREAK THE CAP EVENTUALLY...THOUGH TIMING OF UPPER TROF WOULD SUGGEST A LATER START TO CONVECTION/SEVERE POTENTIAL FARTHER EAST. SO SVR THREAT WILL INITIALLY START OUT ALONG THE EASTERN SLOPES OF THE SE MTS AND ALONG THE SRN BORDER AFTER 21Z...THEN SPREAD INTO THE ADJACENT PLAINS DURING THE LATE AFTERNOON/EVENING. WITH LOW LVL WINDS BECOMING MORE EASTERLY...0-1KM HELICITIES MAY APPROACH AROUND 80-120 M2/S2 ACCORDING TO 18Z RUC AND NAM ALONG THE EASTERN SLOPES OF THE SE MTS. SO CAN/T RULE OUT AN ISOLATED TORNADO...ESP ALONG THE PALMER DVD WHERE T/TD SPREADS MAY BE AROUND 20-25 DEGREES OR LESS. HOWEVER...TORNADO THREAT IS LOOKING LESS LIKELY ELSEWHERE. THUNDERSTORMS CONGEAL INTO AN MCS ACROSS EC CO AFTER 03Z WHICH MOVES EASTWARD INTO KANSAS AFT MIDNIGHT. WITH UPPER TROF TRAILING ACROSS CO OVERNIGHT...KEPT POPS GOING THE MAJORITY OF THE NIGHT ACROSS THE AREA. BUMPED UP POPS ACROSS THE SE PLAINS DURING THE EVENING. FOR FRIDAY...UPPER TROF WILL BE MOVING EAST OF THE AREA...WITH SUBSIDENCE ALOFT. MODEL SOUNDINGS ARE LOOKING FAIRLY CAPPED ACROSS THE FAR SE PLAINS...AND AM HARD PRESSED TO FIND ANY SHORTWAVES TO PROVIDE MUCH FORCING. HOWEVER...EASTERLY UPSLOPE FLOW...DEW POINTS IN THE MID 50S TO LOWER 60S...YIELD SOME HEALTHY CAPES OF 2000-3000 J/KG ALONG THE EASTERN SLOPES OF THE SE MTS. 0-6 KM SHEARS STILL AROUND 30-35 KTS...SO ANOTHER POTENTIAL FOR SEVERE THUNDERSTORMS EXPECTED ON FRIDAY...MOSTLY CONFINED TO THE EASTERN MTS/ADJACENT PLAINS. HAVE INCREASED POPS INTO THE SCT CATEGORY FOR THESE AREAS. FARTHER EAST CAP IS STRONGER...AND WILL DEPEND LARGELY ON HOW QUICKLY STRATUS BREAKS FRI MORNING...AND HOW MUCH SFC HEATING CAN BE REALIZED. FOR NOW...KEPT SOME ISOLATED POPS FOR THE EASTERN COUNTIES. AIRMASS DRIES OUT FARTHER WEST...SO THUNDERSTORM THREAT SHOULD BE MUCH LOWER. -KT .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) IN A NUTSHELL...WEAK UPPER HIGH PRESSURE REBUILDS OVER COLORADO SATURDAY INTO SUNDAY...FOR WARMER AND DRIER CONDITIONS...BUT STILL NOT VOID OF ALL THUNDERSTORMS. LOOKS LIKE CONVECTION WILL BREAK OUT OVER THE MOUNTAINS EACH AFTERNOON...WITH ISOLATED ACTIVITY SPREADING FARTHER EAST ACROSS THE PLAINS. SUNDAY AND MONDAY...IT APPEARS THAT A SLUG OF SUBTROPICAL MOISTURE (REMNANTS OF DEAN?) WILL MAKE ITS WAY INTO COLORADO FROM THE SOUTHWEST...INCREASING PRECIP ODDS OVER THE MOUNTAINS SUNDAY AFTERNOON...AND IN ALL AREAS ON MONDAY. TUESDAY...WEAK HIGH PRESSURE REBUILDS AGAIN...FOR A WARMER AND DRIER DAY. THEN...IF THE GFS40 PROVES CORRECT...A SURFACE BOUNDARY WILL SLIP SOUTH INTO EASTERN COLORADO TUESDAY NIGHT...FOR A RETURN TO COOLER AND WETTER CONDITIONS AGAIN WEDNESDAY AND THURSDAY. ALL OF THIS IS A LONG WAY OFF AND VERY UNCERTAIN...BUT SOMETHING TO KEEP AN EYE ON. TEMPERATURES WILL LIKELY RANGE FROM NEAR TO A LITTLE ABOVE AVERAGE IN MOST AREAS FOR THE NEXT SEVERAL DAYS. LW && .AVIATION...THUNDERSTORMS WILL AFFECT THE EASTERN TAF SITES (KCOS AND KPUB) AFTER 22Z...WITH SLOWER START TO THUNDERSTORMS ANTICIPATED DUE TO SLOWER WARM UP. HOWEVER...HAIL UP TO 2 INCHES IN DIAMETER...AND WIND GUSTS OVER 50 MPH WILL BE POSSIBLE WITH THUNDERSTORMS ACROSS THE SE PLAINS. THUNDERSTORMS SHOULD EVOLVE INTO A COMPLEX ACROSS EAST CENTRAL CO AND MOVE INTO KS OVERNIGHT. WIDESPREAD IFR TO MVFR CIGS EXPECTED ACROSS THE SE PLAINS AS STRATUS BEHIND THE FRONT DEVELOPS OVERNIGHT. STRATUS SHOULD BURN OFF ON FRI BY 17-18Z...WITH ANOTHER ROUND OF THUNDERSTORMS EXPECTED ALONG THE EASTERN MOUNTAINS/ADJACENT PLAINS. LARGE HAIL UP TO 2 INCHES IN DIAMETER...AND WIND GUSTS OVER 50 MPH WILL BE POSSIBLE WITH THUNDERSTORMS AFFECTING THE KCOS AND KPUB TAF SITES FRI AFTN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/50
Hazardous weather outlook, Aug 23, 6:46 AM MDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MDT THU AUG 23 2007 COZ058>089-093>099-241300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST PLAINS. SEVERAL SEVERE STORMS...PRODUCING HAIL LARGER THAN GOLFBALLS...DAMAGING WINDS...AND POSSIBLY A TORNADO...ARE POSSIBLE NORTHEAST OF A COLORADO SPRINGS TO PUEBLO TO SPRINGFIELD LINE LATER THIS AFTERNOON AND EVENING. THUNDERSTORMS OVER THE EASTERN PLAINS MAY ALSO PRODUCE VERY HEAVY RAINFALL THIS EVENING...ESPECIALLY ALONG AND NORTH OF THE ARKANSAS RIVER. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS LATE THIS AFTERNOON AND EARLY EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 50 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS DEVELOPMENT ON FRIDAY IS MORE UNCERTAIN...HOWEVER THE LATEST COMPUTER GUIDANCE SUGGESTS THAT ISOLATED STORMS MAY DEVELOP LATE IN THE AFTERNOON AND EVENING. ANY STORM THAT FORMS COULD RAPIDLY BECOME SEVERE. THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE OVER THE EASTERN PLAINS...EAST OF THE INTERSTATE 25 CORRIDOR. THESE STORMS WOULD BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. ALL INTERESTED PARTIES SHOULD PAY CLOSE ATTENTION TO THE LATEST FORECASTS AND ADVISORIES CONCERNING THE POTENTIAL FOR SEVERE WEATHER ON FRIDAY. AFTER A RELATIVELY DRY WEEKEND WITH ONLY ISOLATED STORMS OVER THE HIGHER TERRAIN...THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE EARLY NEXT WEEK AS MOISTURE FROM THE REMNANTS OF HURRICANE DEAN BEGINS TO MOVE INTO WESTERN COLORADO. THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS ARE LIKELY THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS.
In the hours before
Local storm report, Aug 23, 4:36 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 6 E MONUMENT 39.07N 104.75W
08/23/2007 M1.25 INCH EL PASO CO TRAINED SPOTTER
HAIL...UP TO THE SIZE OF HALF-DOLLARS...FELL FROM 420 PM
TO 425 PM MDT.
&&Local storm report, Aug 23, 5:07 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL PEYTON 39.03N 104.48W
08/23/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
RMGLocal storm report, Aug 23, 5:16 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 6 N PEYTON 39.12N 104.48W
08/23/2007 M1.50 INCH EL PASO CO STORM CHASER
0510 PM HAIL 3 N COLORADO SPRINGS 38.91N 104.76W
08/23/2007 M0.88 INCH EL PASO CO BROADCAST MEDIA
&&
RMGLocal storm report, Aug 23, 5:19 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 NE COLORADO SPRINGS 38.90N 104.71W
08/23/2007 M1.25 INCH EL PASO CO TRAINED SPOTTER
&&
RMGLocal storm report, Aug 23, 5:25 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 NE COLORADO SPRINGS 38.90N 104.71W
08/23/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
0515 PM HAIL 20 ESE FOUNTAIN 38.56N 104.35W
08/23/2007 E1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 23, 5:39 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 20 ESE FOUNTAIN 38.56N 104.35W
08/23/2007 M1.50 INCH EL PASO CO TRAINED SPOTTER
1.25 RAINFALL IN LESS THAN 30 MINUTE PERIOD.
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 6:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Aug 23, 6:07 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 34 min |
| Aug 23, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 96 min |
| Aug 23, 6:38 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 46 min |
| Aug 23, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Aug 23, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 53 min |
| Aug 23, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 63 min |
| Aug 23, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.